On Stability of Convolution of Janowski Functions

Main Article Content

Khalida Inayat Noor, Humayoun Shahid


In this paper, the classes S*[A,B] and C[A,B] are discussed in terms of dual sets. Using duality, various geometric properties of mentioned class are analyzed. Problem of neighborhood as well as stability of convolution of S*[A,B] and C[A,B] are studied. Some of our results generalize previously known results.

Article Details


  1. O. P. Ahuja, Families of analytic functions related to Ruscheweyh derivatives and subordinate to convex functions, Yokohama Math. J., 41(1993), 39-50.
  2. W. Janowski, Some extremal problems for certain families of analytic functions, I. Ann. Polon. Math., 28(1973), 298-326.
  3. S. Kanas, Stability of convolution and dual sets for the class of k-uniformly convex and k-starlike functions, Zeszyty Naukowe Politechniki Rzeszowskiej Matematyka, 22(1998), 51-64.
  4. S. Ponnusamy and V. Singh, Convolution properties of some classes of analytic functions, J. Math. Sci., 89(1998), 1008-1020.
  5. S. Ruscheweyh, T. Sheil-Small, Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture, Comment. Math. Helv., 48(1973), 119-135.
  6. S. Ruscheweyh, Duality for Hadamard products with applications to extremal problems for functions regular in the unit disc, Trans. Amer. Math. Soc., 210(1975), 63-74.
  7. S. Ruscheweyh, Neighborhoods of univalent functions, Proc. Amer. Math. Soc., 81(1981), 521-527.
  8. H. Silverman and E. M. Silvia, Subclasses of starlike functions subordinate to convex functions, Canad. J. Math., 37(1985), 48-61.